Document info
Back


In: Computing and Informatics, vol. 23, no. 2


Independence Number in Path Graphs

MARTIN KNOR - ĽUDOVÍT NIEPEL

ISSN 1335-9150 (print)
ISSN 2585-8807 (online)

Year, pages: 2004, 179-187

Published: 0000-00-00

Abstract:

In the paper we present results, which allow us to compute the independence numbers of $P_2$-path graphs and $P_3$-path graphs of special graphs. As $P_2(G)$ and $P_3(G)$ are subgraphs of iterated line graphs $L^2(G)$ and $L^3(G)$, respectively, we compare our results with the independence numbers of corresponding iterated line graphs.

How to cite:

ISO 690:
KNOR, M., NIEPEL, Ľ. 2004. Independence Number in Path Graphs. In Computing and Informatics, vol. 23, no.2, pp. 179-187. 1335-9150.

APA:
KNOR, M., NIEPEL, Ľ. (2004). Independence Number in Path Graphs. Computing and Informatics, 23(2), 179-187. 1335-9150.

Keywords: Path graph, independence number, iterated line graph, graph dynamics, (non)deterministic algorithm